Über ein Tschebyscheffsches Extremumproblem

N. Achyeser

Mathematische Annalen (1931)

  • Volume: 104, page 739-744
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Achyeser, N.. "Über ein Tschebyscheffsches Extremumproblem." Mathematische Annalen 104 (1931): 739-744. <http://eudml.org/doc/159493>.

author = {Achyeser, N.},
journal = {Mathematische Annalen},
pages = {739-744},
title = {Über ein Tschebyscheffsches Extremumproblem},
url = {http://eudml.org/doc/159493},
volume = {104},
year = {1931},

AU - Achyeser, N.
TI - Über ein Tschebyscheffsches Extremumproblem
JO - Mathematische Annalen
PY - 1931
VL - 104
SP - 739
EP - 744
UR - http://eudml.org/doc/159493
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.